# SDR 9614416612

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE AFT PRESSURE BULKHEAD LOWER FACEPLATE AT BS 2360, LBL 11.  REPAIRED FACEPLATE, EXTRUDED Y-SECTION, (P/N 65B02634-13) PER EA 66-101888.
